# SDR QMLA2014122614142

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 4,796 hours, 14,509 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: SEEABOVE
- Condition: Cracked
- Location: Tailboom
- Part time: 4,796 hours, 14,509 cycles
- Component: Tailboom, Urocop
- Component part number: B535M2095102
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL BOOM FOUND CRACKS ON UPPER & LOWER FRAME 9LA & 7L.  UPPER FRAME 9LA IS CRACKED AT RBL 200 & WL 3000, CRACK IS APPROX .25 INCHES.  LOWER FRAME 9LA IS CRACKED AT RBL 200, LBL 200 & WL 3000, BOTH CRACKS ARE APPROX .5 INCHES.  FRAME 7L IS CRACKED AT RBL 200 & WL 3000, CRACK IS APPROX 1.5 INCHES.  FRAME PN'S 117-30254.14, B5335M2005101, B535M2047201.
